X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (143) 143
exponentiated weibull distribution (84) 84
statistics (72) 72
maximum likelihood estimation (71) 71
mathematical models (66) 66
exponentiated weibull family (62) 62
computer simulation (58) 58
family (56) 56
parameter estimation (54) 54
economic models (47) 47
weibull distribution (47) 47
mathematical analysis (39) 39
mathematics (36) 36
exponentiated exponential distribution (35) 35
maximum likelihood (35) 35
moments (31) 31
monte carlo simulation (30) 30
analysis (29) 29
computer science, interdisciplinary applications (29) 29
maximum likelihood method (29) 29
model (29) 29
order statistics (29) 29
bayesian analysis (27) 27
exponentiated weibull (27) 27
optics (26) 26
parameters (25) 25
distributions (24) 24
entropy (24) 24
inference (23) 23
maximum likelihood estimator (23) 23
reliability (23) 23
moment (19) 19
survival (19) 19
bayesian estimation (18) 18
index medicus (18) 18
exponentiated distribution (17) 17
generating function (17) 17
maximum likelihood estimators (17) 17
monte carlo method (17) 17
regression analysis (17) 17
statistical analysis (17) 17
density (16) 16
order-statistics (16) 16
quantiles (16) 16
algorithms (15) 15
computation (15) 15
mathematics, applied (15) 15
62f10 (14) 14
exponentiated gamma distribution (14) 14
mathematics, interdisciplinary applications (14) 14
probability distribution functions (14) 14
random variables (14) 14
studies (14) 14
apertures (13) 13
confidence intervals (13) 13
data sets (13) 13
engineering, electrical & electronic (13) 13
hazards (13) 13
models (13) 13
order statistic (13) 13
probability distribution (13) 13
simulation (13) 13
distribution (12) 12
hazard function (12) 12
maximum likelihood estimates (12) 12
regression (12) 12
survival analysis (12) 12
weibull-distribution (12) 12
62f15 (11) 11
estimation (11) 11
exponentiated pareto distribution (11) 11
gamma distribution (11) 11
humans (11) 11
markov chain monte carlo (11) 11
operations research & management science (11) 11
statistical methods (11) 11
60e05 (10) 10
62n01 (10) 10
atmospheric turbulence (10) 10
censored data (10) 10
engineering, multidisciplinary (10) 10
fading channels (10) 10
gamma-distribution (10) 10
hazard rate (10) 10
methodology (10) 10
multidisciplinary sciences (10) 10
quantile function (10) 10
62e99 (9) 9
engineering, industrial (9) 9
estimating techniques (9) 9
estimators (9) 9
exponentiated exponential (9) 9
extension (9) 9
failure (9) 9
probability (9) 9
statistics for business/economics/mathematical finance/insurance (9) 9
statistics, general (9) 9
turbulence (9) 9
beta distribution (8) 8
censorship (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computational Statistics and Data Analysis, ISSN 0167-9473, 06/2012, Volume 56, Issue 6, pp. 1880 - 1897
Journal Article
Journal of Statistical Computation and Simulation, ISSN 0094-9655, 08/2012, Volume 82, Issue 8, pp. 1191 - 1206
Journal Article
Applied Mathematical Modelling, ISSN 0307-904X, 07/2016, Volume 40, Issue 13-14, pp. 6775 - 6784
The exponentiated exponential distribution is one of the most seminal distributions of the 20th century. Here, we propose a discrete exponentiated exponential... 
Estimation | Exponentiated geometric distribution | Moments | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | ENGINEERING, MULTIDISCIPLINARY | Mathematical models | Computer simulation | Probability distribution functions | Data sets | Insurance
Journal Article
Australian & New Zealand Journal of Statistics, ISSN 1369-1473, 06/1999, Volume 41, Issue 2, pp. 173 - 188
Journal Article
Journal of Statistical Computation and Simulation, ISSN 0094-9655, 01/2014, Volume 84, Issue 1, pp. 135 - 150
Journal Article
Journal of Statistical Computation and Simulation, ISSN 0094-9655, 01/2015, Volume 85, Issue 2, pp. 305 - 319
Journal Article
International Journal of Computational Intelligence Systems, ISSN 1875-6883, 08/2017, Volume 16, Issue 3, pp. 354 - 365
The problem of estimating the ratio of coefficients of variation of two independent lognormal populations is considered. We propose two closed-form approximate... 
Exponentiated moment exponential distribution; kurtosis; moment exponential distribution; slashed moment exponential distribution
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 03/2015, Volume 44, Issue 6, pp. 1143 - 1157
Exponentiated geometric distribution with two parameters q(0 < q < 1) and α( > 0) is proposed as a new generalization of the geometric distribution by... 
Exponentiated Weibull distribution | Exponentiated Exponential distribution | AIC | 62E15 | Hazard rate | Reverse hazard rate | NEGATIVE BINOMIAL-DISTRIBUTION | STATISTICS & PROBABILITY | POISSON-DISTRIBUTION | FAMILY | PARAMETER | Probability | Control charts | Conduction | Fittings | Data sets | Mathematical models | Statistics | Failure times | Empirical analysis | Counting
Journal Article
Pakistan Journal of Statistics and Operation Research, ISSN 1816-2711, 2015, Volume 11, Issue 4, pp. 441 - 464
  We introduce a new class of continuous distributions called the transmuted exponentiated generalized-G family which extends the exponentiated generalized-G... 
Order statistic | Transmuted-G family | Exponentiated generalized-g family | Maximum likelihood | Generating function | Operations research | Pakistan | Entropy (Information) | Mathematical analysis | Mathematical models | Statistics | Flexibility
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 05/2017, Volume 46, Issue 10, pp. 4726 - 4755
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 12/2016, Volume 45, Issue 24, pp. 7326 - 7349
The logistic distribution has a prominent role in the theory and practice of statistics. We introduce a new family of continuous distributions generated from a... 
Fréchet distribution | T-X family | Moment | Estimation | 62N05 | 62F10 | Logistic distribution | 60E05 | EXPONENTIATED WEIBULL FAMILY | STATISTICS & PROBABILITY | UNIFORM DISTRIBUTION | Frechet distribution | Quantiles | Parameters | Data sets | Mathematical models | Random variables | Statistics | Density | Logistics
Journal Article
Statistics, ISSN 0233-1888, 01/2014, Volume 48, Issue 1, pp. 167 - 181
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.